# SDR SWAA2025092906889

- Difficulty date: August 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 454 AT RT WING.  REPLACED SUPPORT ANGLE LOCATED TRAILING EDGE INTERNAL CAVITY ORSS 454 AT RT WING IAW B737-800 SRM 51-40-02-0G; SRM-51-10-02-0G-0 ITEM 9 AND DWG:115A3758 SHEET:8 REV:-.
